On a kind of Noether symmetries and conservation laws in k-cosymplectic field theory

  1. Marrero, J.C. 1
  2. Román-Roy, N. 2
  3. Salgado, M. 3
  4. Vilariño, S. 4
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Dept. Matemática Aplicada IV. Edificio C-3
  3. 3 Universidade de Santiago de Compostela
    info

    Universidade de Santiago de Compostela

    Santiago de Compostela, España

    GRID grid.11794.3a

  4. 4 Dept. Matemáticas, Facultade de Ciencias, Universidad de A Coruñ
Journal:
Journal of Mathematical Physics

ISSN: 0022-2488

Year of publication: 2011

Volume: 52

Issue: 2

Type: Article

Export: RIS
DOI: 10.1063/1.3545969 SCOPUS: 2-s2.0-79952089792 GOOGLE SCHOLAR
Data source: Scopus